# SDR UPS96221427

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  SHEAR TIE CORRODED AT BS 1303 BETWEEN STRINGERS 13L AND 14L.  REMOVED SHEAR TIE AND FAB'D SHEAR TIE PER BAC DWG 65-17500 AND INSTALLED SHEAR TIE PER SRM  51-30-2.
